Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Lisinipril causing suicidal thoughts and panic - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   hi i have on going health probs after stopping lisinipril
i have a type of muscular dystrophy cmt i went on the above medicine i ended up with panic attacks depression suicide thoughts torn muscles neuro symptons muscle weakness im so scared my spine hurts badly
Doctor :   Hi
User :   Hi
Doctor :   so all these symptoms are happened after sopping lisinipril
Doctor :   I am I clear?
User :   yes
User :   was fine before it
Doctor :   Ok
Doctor :   Everybody reacts differently
Doctor :   Usually when on medication, lisinopril cause some side effects
User :   understand, but it has ruined my life
User :   prob is shouldnt have been prescribed for my condition
Doctor :   There may be underlying muscular dystrophy aggravated by usage and stoppage of lisinopril
Doctor :   why was it used
User :   awful neuro symprtons i have vaso constriction anyway
Doctor :   for high BP?
User :   high blood pressure
User :   but apparently dont have it
Doctor :   Explain the symptoms
Doctor :   do you still have the symptoms
User :   muscle weakness swallowing without swallowing electrical nerve jumping shaking sweating cant go to toilet unless my body shakes an d sweats
Doctor :   ok
Doctor :   do you still have them?
User :   yes
Doctor :   How the labs look like ?
Doctor :   Are there any electrolyte disturbances
User :   they say blood shows nothing
User :   i pee loads
User :   think calcium been depleted too
Doctor :   Not thinking
Doctor :   I need aacurate labs
Doctor :   We need diagnosis
User :   im in uk
Doctor :   do u have labs with u now
User :   my doc are useless here
User :   no
Doctor :   I can analyse if u have labs with u
User :   we dont get things like that
Doctor :   did he tell u what electrolye is abnormal
Doctor :   u can still request a copy
Doctor :   they will give it
User :   they told me to go away basically
User :   i used to have to be on b12 told never to stop it but this surgery has
Doctor :   What is that? I am sorry pleat repeat?
User :   b12 injection
User :   colbamin
Doctor :   The B12 deficiency cause such symptoms
Doctor :   get the B12 levels
User :   can some yes
User :   apparently there 44
User :   they reckon thats in the range but i dont make the intrinsic factor that well
Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries
Question is related to
Diseases and Conditions
Other doctor chats you may be interested in
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor